# SDR ASOA2012072601972

- Difficulty date: July 22, 2012
- Submitted: July 26, 2012
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 23,184 hours, 21,213 cycles
- Engine: Ge CF343B1
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Lt Overwing
- Part time: 986,736 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT INTERIOR OVERWING EMERGENCY EXIT FLOOR LEVEL SIGN IS INOPERATIVE.  REMOVED  AND INSTALLED A NEW SIGN IAW AMM 33-51-10, OPS CHECKED GOOD.
